# SDR DALA2015090105355

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A CRACK ON LONGERON 4L BS 1437 IN AFT ACCESSORIES COMPARTMENT.  THE LONGERON WAS REPAIRED IAW SRM 53-02, FIG 18, 51-10-3, 51-30-5, AND 51-10-4.
